# SDR 96ZZZX5315

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129TW
- Make and model: Boeing 747128
- Aircraft serial: 21141
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoking
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

JFK - FLT 903 - DURING CRUISE FIRST CLASS GALLEY OVEN 1-6 EMITTED SMOKE.  TURNED OFF OVEN.  FOUND FOOD SPILLAGE IN OVEN.  CLEANED OVEN, OVEN OPERATION THEN CHECKED NORMAL.  CHECK C-2 - 6-22-96 - MZJ.
